# SDR WX0A071320

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTER PAN BENT AT FWD LOWER EDGE.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW STS EA 12-2012-308 DATED 09/14/2012.
